Journal of the Japan Diabetes Society
Online ISSN : 1881-588X
Print ISSN : 0021-437X
ISSN-L : 0021-437X
Case Reports
A Case of Bullous Pemphigoid Associated with Sitagliptin Treatment
Akihiro HattoriMinoru ImaiTetsuya Moriai
Author information
JOURNALS FREE ACCESS

2013 Volume 56 Issue 11 Pages 881-885

Details
Abstract

We herein describe the case of an 87-year-old female with type 2 diabetes treated with sitagliptin who developed bullous pemphigoid (BP). Approximately one month after the administration of sitagliptin, she was admitted with erythema multiforme spreading from the lower legs. Five days after admission, blisters appeared on the patient's palms and thighs. She was diagnosed with BP based on the results of a pathological examination and an elevated BP antigen level in the serum. The BP was controlled after withdrawing the suspected medication and administering steroid therapy. Recently, the development of BP has been reported in patients treated with DPP-4 inhibitors. We also report a case of BP that developed following the administration of a DPP-4 inhibitor.

Information related to the author
© 2013 Japan Diabetes Society
Previous article Next article
feedback
Top